Couldn't find what you looking for?

TRY OUR SEARCH!

I just recently got the Depo Provera shot last month and I got my period 1 week later than it suppose to be. It's been almost 2 weeks now and it seems not to be stopping! Is it normal? My boyfriend and I want to be intimate with each other but I keep on bleeding... :$

Loading...

can someone help me please??
Reply

Loading...

this is EXACTLY what happened to me!! :-(
Reply

Loading...

Maybe this is normal, call your dr.
I've taken the depo provera shots for 2 1/2 years, had no bleeding between. now that i'm in the perimenopause stage, my last shot was in april 2010 haven't taken it since, it's now january 2011, still waiting for my cycle to return.
Reply

Loading...

I would honestly tell you my opinion is to stop using depo! All the side affects from it is not worth it and is so much better for you to just take pills for birth control! Please read other women's stories about what they have gone through, as for the constant bleeding I had the same thing I bled for 2 1/2 weeks before it lightened up and went away. The doctor just says its a side affect that could happen while your body is trying to get use to your first shot
Reply

Loading...